# SDR DALA14035280965

- Difficulty date: May 28, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,352 hours, 46,912 cycles
- Engine: Pwa JT8D
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AT FORWARD LIP SKIN EXTERIOR AT APPROXIMATELY 9 O'CLOCK HAS BLISTER AT FASTENER, POSSIBLE CORROSION.  REMOVED CORROSION AT NR 1 ENG NOSE COWL AT FWD LIP SKIN EXTERIOR APPROX 9.0 O`CLOCK IAW SRM 51-10-03 DIM 1" X 1" UT INSPECTION FOUND AREA WITH TICKNESS OF .090 MATERIAL LOSS .040 MATERIAL REMAINING .050 IAW NDTSPM P4 04-00-07 ASSET 9710 MATERIAL LOSS 40 PERCENT OUT OF LIMIT IAW SRM 54-01, FIG 1 CUT OUT DAMAGE AREA DIM 1" X 1" IAW SRM 54-04A, FABRICATED FILLER FROM 2024"0" .063 PO 908DA-00203 DIM 1" X 1" AND DOUBLER FROM 2024"0" .080 PO ST00001514 SIM 5.2500" X 3.2500" IAW SRM 54-04A, FIG 5, HEAT TREAT PARTS FROM "0" TO T4 CONDITION IAW FAS ENGINNERING REPORT NR 2-37153-801A, REV A INSTALLED REPAIR PARTS IAW SRM 54-04A, FIG 5, INSTALLED ID TAG IAW DELTA PS 900-5-1, VO 04.
